# SDR UIEA2019032903708

- Difficulty date: March 28, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 86,527 hours, 14,919 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 65B8493610
- Condition: Bent
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG STEERING CONTROL CABLE TERMINAL BENDING (NW52A1, NW52A-2, NW52B-1, NW52B-2)( 1. IAW AMM 20-11-12-020-801 REV.94 AND AMM 20-11-12-420-801 REV.94 REPLACED NLG STEERING CONTROL CABLE  2. CONDITION CHECK NORMAL. )
